# SDR SWIA2019122647123

- Difficulty date: November 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 42,794 hours, 36,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME AT BS 589 FROM STRINGERS 20L TO 17L HAD CORROSION AT MULTIPLE AREAS.   REMOVED CORROSION IAW SRM. REMAINING MATERIAL THICKNESS IS WITHIN LIMITS IAW SRM. RESTORED FINISH IAW SRM. . PRESSURE CHECKED GOOD.
